# SDR SWAA2023071971219

- Difficulty date: June 23, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 949 RBL 51 WL 208<[01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[02] EVALUATED CORROSION ON FLOOR SUPPORT STA 949; RBL 51; WL 208 1'X0.600' INCH LOWEST MATERIAL REMOVED IS 0.040' ADJACENT TO ORIGINAL MATERIAL THICKNESS 0.080' FOUND TO BE OUT LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.C(2) (A) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL E TOOLS USED ON CORRECTIVE ACTION 2 ATS2738 S/N A22004095 DUE 04/2024;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT BS946-BS 967 RBL 51 WL 208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5650. INTERCOSTAL BEING REMOVED AND TO BE INSTALL ON COSTUMER CARD TTG8Q00LSY1R STEP 5 COMPLETED TASK;[04] VERIFIED CORRECTIVE ACTIONS 3;[05] MISSING FAILURE TYPE AND MEASUREMENT TABLE WILL BE CAPTURED ON [TTG8Q00LX996]
